MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; LUER LOCK ACCESS DEVICE

ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD MEDLINE INDUSTRIES,LP; LUER LOCK ACCESS DEVICE
Model Number 0.9*19RWSB
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
The luer lock was broken when the user collected the blood.
 
Additional Manufacturer Narrative
Production process investigation: the batch production records and finished product inspection reports were reviewed, with no abnormalities detected during production.The finished product test results were compliant.The product was assembled using an automatic assembly machine, which includes a blockage and leakage inspection step to examine each individual product.Any defective items are automatically rejected.After needle assembly, the product is transferred to another assembly machine for the attachment of the needle holder.Batch sample testing: sample tested: batch no.220916, specification: 0.9*19 rwsb (25 retained samples of the blood collecting needles).Appearance inspection: no abnormalities such as cracking or crushing were observed on the needle hub surface.Torque force test: 5 retained samples were tested, and all results were compliant.Lipid resistance test: 15 retained samples were tested using three commonly used clinical disinfectant solutions (alcohol-based disinfectant, iodophor disinfectant, and isopropanol disinfectant), with 5 samples tested per solution.No cracking occurred.(refer to attachment 1 for the retained sample test report.) simulated clinical blood collection test: 5 samples were tested, and no cracking or detachment was observed.Root cause analysis: based on the above investigation, the preliminary possible causes are: damage during transportation: rough handling may have caused cracking or damage to the needle hub.Improper assembly with needle holder: during machine setup, if adjustments were not fully optimized, the needle hub could have been over-tightened and cracked, and the defect may not have been detected and rejected during full inspection.Improper clinical operation: the needle hub may have been accidentally over-tightened or cracked during connection with other components in clinical use.Chemical reaction with disinfectant solutions: the disinfectant solutions used clinically may have caused a chemical reaction leading to needle hub cracking.

Brand Name
MEDLINE INDUSTRIES,LP
Common Device Name
LUER LOCK ACCESS DEVICE
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO.,LTD
no.758,5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key22911997
Report Number3003560965-2025-00020
Device Sequence Number21109839
Product Code JKA
UDI-Device Identifier10193489006070
UDI-Public10193489006070
Combination Product (Y/N)N
PMA/510(K) Number
K172763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0.9*19RWSB
Device Catalogue NumberACSD
Device Lot Number220916
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/25/2025
Initial Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown